# SDR 98FDEA00708

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT AND BELL ON.  RAN ALL ENGINES TO TAKEOFF POWER, CND WARNING SYS, OK FOR SERVICE.
